# SDR AALA201903279032

- Difficulty date: March 24, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 58,752 hours, 23,747 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Line
- Condition: Cracked
- Location: Grey Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTS THAT THE ENTIRE CABIN HAS A FOUL ODOR OF VOMIT DURING FLIGHT.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE ACCOMPLISHED 05-96-70. FOUND THE GALLEY GREY WATER WASTE LINE WAS CRACKED AND LEAKING INTO THE AIR DISTRIBUTION SYSTEM. REPLACED GALLEY DRAIN LINE, RECIRCULATION FAN AND FILTER. OPS CHECKED NORMAL
